# SDR SWAA2022030705301

- Difficulty date: April 21, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 48,729 hours, 28,817 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HOLES ARE ELONGATED AT THIS LOCATIONS 3 ;4; 5; 6; & 33 THUR 38 AND 14 THRU 22 MOD / R/R PNL 193B PER AMM 53-51-21. DRILLED; COUNTER SINK AND TRIMED TO FIT PNL 193B PR SRM 51-20-07-06-0; 51-040-08 86275
